MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-125
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported oad was received for analysis.Stent material was observed to be wrapped around the driveshaft and the crown.No damage was identified that would have contributed to the adhesion of the stent material.The adhered stent material was an indication that the oad had spun in a previously placed stent, and had become stuck in the vessel, within the stent.When tested, the oad spun on all speeds and all leds illuminated as expected.The oad functioned as intended.The peripheral oas instructions for use states, "the ifu contraindicates use of the oas if the target lesion is within a bypass graft or stent." the device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).
 
Event or Problem Description
During device analysis for a non-reportable event (device reportedly became stuck in the vessel and was removed with push/pull technique), visual examination revealed a stent wrapped around the oad crown.Additional information was requested from the site.Additional information provided to csi indicated that during the removal of the oad after treatment, the oad became caught on the stent.The physician turned the oad on and off quickly to remove the oad from the stent and did not notice any change to the stent integrity angiographically at the conclusion of the procedure.

Brand Name
STEALTH ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key12167132
Report Number3004742232-2021-00257
Device Sequence Number14495626
Product Code MCW
UDI-Device Identifier10850000491271
UDI-Public(01)10850000491271(17)230131(10)365158-1
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberPRD-SC30-125
Device Catalogue Number7-10059-02
Device Lot Number365158-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight102